English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60986/93524 (65%)
造訪人次 : 1563634      線上人數 : 7
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41695

    題名: The selmer groups of elliptic curves and the ideal class groups of quadratic fields
    作者: 陳燕美;Chen, Yen-mei J.
    貢獻者: 淡江大學數學學系
    日期: 1997-09-01
    上傳時間: 2010-01-28
    出版者: Taylor & Francis
    摘要: Let D be an integer. Consider the elliptic curve E/Q :y2 = x3 + D, which has j-invariant 0. We can show that for this elliptic curve the rank of its 3-Selmer group is closely related to the 3-rank of the ideal class groups of the quadratic fields

    and . Fol the same family of curves Frey showed that, if D is a cube, the rank of the Selrner group of a 3-isogeny is related to the class number of the quadratic field [3]. Also Jan Nekevá[rbreve] proved some analogous result for elliptic curve given by Dy2 = 4x3 − 27 which is isomorphic to the curve given by y2 = x3 − 432D3 [4]. Our method is different from theirs and it can give a far more complete result for general D.
    關聯: Communications in Algebra 25(7), pp.2157-2167
    DOI: 10.1080/00927879708825980
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋